Posted by: cadi | 2009-08-26

energyboosts in pragnancy

Please help me..I think im pregnant cause my last period was the 10th of this month which was 4 days and my normal days are 5-6 days.Yesturday i took two capsules of turbovite energybooster (purple in colour),this morning i woke with period pain like and bleeding again but normal bright red later in the day it changed to a bit dark with clots.Im i pregnant and if so could they damage the baby ? and are they (energybooster )danger to the unborn brain or other? thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

You may not be pregnant. However, if you have any reason to believe that you may be, I'd suggest having a test done.
Although the tabs you've taken are not the best thing to take in pregnancy, the small dose you've taken shouldnt be a danger. Try not to take any more untill pregnancy have been ruled out.

If you are pregnant and require an energy booster, try Schlehen Berry Elixir .

All the best.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.